# SDR SWAA2023082992874

- Difficulty date: August 22, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 72,005 hours, 42,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 540 L/H RAM AIR INLET FAIRING SUPPORT P/N 149A7183-1 IS CRACKED<[01] UPDATED STEP 3. UPDATED MEASUREMENTS TABLE;[02] VERIFIED STEPS 1;2;3; IN PARTIAL OK TO INSTALL GIVEN.;[03] UPDATE STEP 1-2;[04] VERIFIED STEPS 1 IN PARTIAL OK TO INSTALL GIVEN; STEP 2 COMPLETE.;[05] UPDATE STEP 1;[06] UPDATED STEP 1;[07] TASK CARD COMPLETE.;[08] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
